MAUDE Adverse Event Report: SYNTHES GMBH CORTSCR ø2.7 SELF-TAP L12 TAN; SCREW, FIXATION, BONE

SYNTHES GMBH CORTSCR ø2.7 SELF-TAP L12 TAN; SCREW, FIXATION, BONE
Catalog Number 402.872TS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent an unknown surgery for midshaft clavicle fracture with the vacp cs1.On jun 9, 2025, the sales rep got an information that the screws broke at the removal surgery.When the surgeon turned the screwdriver to remove the screws, it broke at the screw head.Using pliers etc., they were all removed.The surgery was completed successfully with no delay.No further information is available.
 
Event or Problem Description
Additional information received states that the patient was stable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, d10.Corrected: g1.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device product code: 402.872ts-15.Lot number: 7039p18.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 26 jul 2023.Manufacturing site: jabil grenchen.Expiry date: 01 jul 2028.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CORTSCR ø2.7 SELF-TAP L12 TAN
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN
solothurnstrasse 186
grenchen CO
SZ  
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key22346067
Report Number8030965-2025-06536
Device Sequence Number4888978
Product Code HWC
UDI-Device Identifier10886982206701
UDI-Public(01)10886982206701(17)280701(10)7039P18
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number402.872TS
Device Lot Number7039P18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTSCR ø2.7 SELF-TAP L14 TAN; UNK - SCREWDRIVERS; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN; VA-LCP CLAVIC PL 2.7 SHAFT CS1 LE TAN
Patient SexUnknown